|TB and HIV
Nov 11, 2008
I am HIV postive and am taking atripla and am on TB treatment. I want to get pregnant what should I do
| Response from Dr. Henry
Pregnancy is discouraged when taking Atripla due to concerns about increased risk for fetal abnormalities. If an alternative regimen not available (Atripla often a good choice when taking TB meds) perhaps the plans for pregnancy can be delayed until the TB treatment is completed and you could be switched to an alternative HIV regimen. Would discuss with your HIV doc. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Painful Ejaculation After Anal Sex Without Condom Does It Mean I Have HIV
- Tingling In Feet After Licking Genital Worried I Have HIV
- Tingling Lips After Rubbing Vagina Worried I Have HIV
- Can Bacterial Vaginosis Cause Vaginal Bleeding?
- Does Metronidazole Treat Chlamydia?
- Rectal Exam During A Pap Smear
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.